Alert archive / Alabama / Special Weather Statements in 2012

Special Weather Statement, NWS Birmingham, AL

March 31, 2012Russell County, Alabama

NWS Birmingham, AL issued this special weather statement at Mar 31, 2012, 5:33 AM CDT for Russell County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2012, 5:33 AM CDT (10:33 UTC)
Expired
Mar 31, 2012, 6:15 AM CDT
In force
42 min
Issued by
NWS Birmingham, AL

County Russell County, AL

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WWUS84 KBMX 311033
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 AM CDT SAT MAR 31 2012

ALZ045-046-048-311115-
BULLOCK AL-MACON AL-RUSSELL AL-
533 AM CDT SAT MAR 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...SOUTHEASTERN MACON AND
NORTHEASTERN BULLOCK COUNTIES UNTIL 615 AM CDT...

AT 530 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF GUERRYTON...OR 10 MILES WEST OF
HURTSBORO...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HURTSBORO...
  PHENIX CITY...
  GUERRYTON...
  SOCIETY HILL...
  UCHEE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3216 8505 3214 8514 3215 8527 3213 8558
      3215 8581 3247 8560 3247 8544 3241 8543
      3241 8533 3247 8533 3248 8500
TIME...MOT...LOC 1033Z 276DEG 18KT 3226 8557

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:34 AM CDT, 59 minutes earlier.

Area forecast discussion, Mar 31, 4:34 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 AM CDT SAT MAR 31 2012

.SHORT TERM...TODAY THROUGH MONDAY NIGHT.

OBS THE LAST FEW HOURS SHOW SOME PATCHY FOG ACROSS THE AREA DUE TO
INCREASED LOW LEVEL MOISTURE AND CALM WINDS. HOWEVER CLOUD COVER
SHOULD PRECLUDE ANY WIDESPREAD DENSE FOG. AN MCV CAN BE SEEN ON IR
SATELLITE ALONG THE CENTRAL GULF COAST. THIS FEATURE WILL CONTINUE
TO SLIDE SLOWLY EASTWARD ALONG OR NEAR THE COASTLINE THROUGH THE MORNING
HOURS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
THE SOUTHEASTERN HALF OF THE FORECAST AREA THRU THE MORNING. SOME
STORMS COULD BE CAPABLE OF PRODUCING SOME STRONG WIND GUSTS OR
SMALL HAIL. THIS ACTIVITY COULD LINGER INTO THE EARLY AFTERNOON
HOURS. IF ANY BREAKS IN THE CLOUDS CAN OCCUR...THEN WE MAY SEE AN
ISOLATED SEVERE STORM WITH THIS ACTIVITY.

MEANWHILE AN UPPER LEVEL SHORTWAVE IS SET TO SLIDE SOUTHEASTWARD
ACROSS THE CWA LATE THIS AFTERNOON AND EVENING. DECIDED TO
INCREASE POPS TO CHANCE AREAWIDE FOR THE EVENING HOURS AS
SHOWERS/STORMS ASSOCIATED WITH THIS UPPER IMPULSE WILL LIKELY
CONTINUE PAST 00Z. LOOKING AT THE SEVERE THREAT...SFC
INSTABILITIES REMAIN PRETTY HIGH WITH CAPES WELL ABOVE 1500 J/KG
AND LIFTED INDICES OF -6 TO -8 ACROSS THE WESTERN HALF OF THE CWA
PER THE GFS. THE SHORTWAVE SHOULD PROVIDE SOME WEAK FORCING SO DO
NOT EXPECT MUCH IN THE WAY OF ORGANIZED STORMS...JUST SCATTERED
ACTIVITY. WITH THAT SAID...THERE IS A CHANCE THAT A FEW STORMS
COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN
THREATS. WILL HIGHLIGHT SEVERE FOR THE ENTIRE CWA IN THE HWO.
ACTIVITY SHOULD WEAKEN AND DISSIPATE BY MIDNIGHT. THERE WON'T BE
MUCH OF AN AIRMASS CHANGE BEHIND THIS SYSTEM...THEREFORE MOISTURE
WILL REMAIN PLENTIFUL AND PATCHY FOG CAN BE EXPECTED ONCE AGAIN TONIGHT.

SUNDAY AND MONDAY SHOULD BE A FAIRLY DRY AS AN UPPER LEVEL RIDGE
SETS UP OVER THE REGION. HOWEVER WE COULD STILL SEE AN ISOLATED
SHOWER/STORM. TEMPS WILL CLIMB INTO THE MID/UPPER 80S EACH DAY
UNDER PARTLY CLOUDY SKIES. RECORD HIGH TEMPS FOR BOTH DAYS COULD
BE IN JEOPARDY. SEE CLIMATE SECTION BELOW. DEW POINTS IN THE UPPER
50S TO LOW 60S WILL KEEP OVERNIGHT LOWS IN THE 60S. PATCHY FOG
AND/OR LOW STRATUS COULD OCCUR EACH NIGHT AS LOW LEVEL MOISTURE
REMAINS HIGH.

19

.LONG TERM...TUESDAY THROUGH FRIDAY.

AFTER LOOKING AT THE LATEST ECMWF...IT APPEARS THAT MOST OF THE
MEDIUM/LONG RANGE MODELS ARE NOW IN FAIR AGREEMENT WITH THE
EVOLUTION OF THE CLOSED UPPER LOW. WITH THAT SAID...THERE ARE
STILL SOME TIMING AND PLACEMENT ISSUES. THE TREND OVER THE PAST
COUPLE DAYS HAS BEEN TO SLOW THE SYSTEM DOWN. PREVIOUS FORECAST
PACKAGES HAVE LEANED MORE TOWARD THE GFS SINCE IT WAS THE MOST
CONSISTENT FROM RUN-TO-RUN. NOW WITH THE ECMWF BEGINNING TO COME
MORE IN LINE WITH THE GFS FEEL PRETTY CONFIDENT IN KEEPING WITH
THE TIMING OF THE GFS. RIGHT NOW IT LOOKS LIKE ANY ACTIVITY
ASSOCIATED WITH THE COLD FRONT WILL HOLD OFF UNTIL TUESDAY NIGHT.
STILL COULD SEE SOME SCATTERED SHOWERS/STORMS ON TUESDAY...MAINLY
DUE TO DAYTIME HEATING AS FORCING WILL BE AN ISSUE. THE ONLY
LIFTING MECHANISM WOULD BE ANY MESOSCALE BOUNDARIES THAT MAY BE
PRESENT. WILL KEEP SEVERE IN THE HWO FOR TUESDAY...HERE AGAIN
MAINLY BECAUSE OF HOW UNSTABLE THE AIRMASS WILL BE.

THE COLD FRONT WILL APPROACH THE MISSISSIPPI RIVER ON WEDNESDAY
WITH SHOWERS AND STORMS SPREADING INTO THE AREA. THE SEVERE THREAT
WILL CONTINUE AS THE AIRMASS WILL REMAIN UNSTABLE AND DUE TO THE
PROXIMITY OF THE FRONT. DAMAGING WINDS AND HAIL WILL CONTINUE TO BE
THE MAIN THREATS. RAIN CHANCES WILL CONTINUE INTO THURSDAY AS THE
BOUNDARY SAGS SOUTHWARD ACROSS THE AREA. THE GFS TRIES TO BRING
ANOTHER BOUNDARY ACROSS THE AREA LATE IN THE WEEK AS THE UPPER
TROF FINALLY PUSHES OFF THE ATLANTIC COAST. HAVE KEPT SLIGHT
CHANCE POPS IN AT LEAST THROUGH FRIDAY. TEMPS WILL REMAIN WELL
ABOVE NORMAL THROUGH THE ENTIRE FORECAST PERIOD...BUT WE COULD SEE
A VERY SLIGHT DECREASE IN TEMPS IN THE MIDDLE OF THE WEEK WITH
HIGHS IN THE MID 70S TO LOW 80S.

19

&&

.AVIATION...
06Z TAF DISCUSSION.

SHOWERS AND THUNDERSTORMS ARE MOSTLY ENDED ACROSS THE AREA TONIGHT.
WATCHING ISOLATED ACTIVITY ACROSS WEST CENTRAL ALABAMA DEVELOPING
AND MOVING EAST. MULTIPLE CLOUD LAYERS HAVE PREVENTED WIDESPREAD FOG
DEVELOPMENT. AS CLOUDS INTERMITTENTLY CLEAR...FOG WILL DEVELOP.
BELIEVE FOG WILL BE THE MORE PREDOMINANT WEATHER ACROSS THE
NORTH...AND HAVE INCLUDED LINES TAKING VIS DOWN TO 1-2SM. VIS MIGHT
FLUCTUATE OVERNIGHT AS CLOUD DECKS STREAM ACROSS THE AREA.

SHORT TERM MODEL GUIDANCE SHOWS ISOLATED TO SCATTERED ACTIVITY COULD
CONTINUE ACROSS THE SOUTHERN HALF OF THE AREA OVERNIGHT AND THROUGH
MUCH OF SATURDAY. WILL INCLUDE A PREVAILING LINE FOR VCSH AT MGM AND
TOI...WITH A TEMPO FOR REDUCED VIS DUE TO FOG PRIOR TO 12Z.

ANY FOG WILL BEGIN TO LIFT AND BURN OFF BY 14-15Z SATURDAY MORNING.
EXPECT SCT TO BKN LOW CLOUDS AROUND FOR MUCH OF THE MORNING...WITH
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE DURING THE
AFTERNOON. WILL REINTRODUCE VCTS AT 21Z.

14

&&

.CLIMATE...

AN UPPER LEVEL RIDGE SETS UP OVER THE AREA THIS WEEKEND AND WILL TRY
TO HOLD FIRM THROUGH AT LEAST TUESDAY. WITH THIS RIDGE IN PLACE
SOUTHERLY FLOW AND PLENTY OF SUN WILL ALLOW TEMPERATURES TO WARM UP
QUITE A BIT...EVEN APPROACHING RECORD LEVELS. BELOW ARE THE RECORD
HIGH TEMPERATURES FOR TODAY THROUGH TUESDAY. WILL ADD MORE DAYS OVER
THE NEXT FEW NIGHTS IF ANY FURTHER DAYS FORECAST APPEAR TO BE NEAR
RECORDS.

SATURDAY MARCH 31

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          86              1963/1981
MONTGOMERY          87              1954
TUSCALOOSA          87              1978
ANNISTON            89              1963

SUNDAY APRIL 1

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          86              1974
MONTGOMERY          87              1974
TUSCALOOSA          87              1970/1978
ANNISTON            87              1974

MONDAY APRIL 2

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          85              2006
MONTGOMERY          88              2006
TUSCALOOSA          88              2006
ANNISTON            87              1978

TUESDAY APRIL 3

LOCATIONS           RECORD HIGHS    YEAR(S)
-----------------   ------------    -----------
BIRMINGHAM          87              1999
MONTGOMERY          87              1999
TUSCALOOSA          86              1963
ANNISTON            89              1999

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     80  55  84  60  87 /  30  40  20  10  20
ANNISTON    79  57  85  61  87 /  30  40  20  10  20
BIRMINGHAM  81  60  86  64  87 /  30  40  20  10  20
TUSCALOOSA  82  59  88  62  89 /  30  30  20  10  20
CALERA      80  59  86  63  87 /  30  30  20  10  20
AUBURN      77  60  84  63  86 /  50  30  20  10  20
MONTGOMERY  80  60  87  63  88 /  50  30  20  10  20
TROY        78  59  86  62  87 /  60  30  20  10  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/14/16
Hazardous weather outlook, Mar 30, 7:09 PM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
709 PM CDT FRI MAR 30 2012

ALZ011>015-017>050-010000-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
709 PM CDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

PATCHY FOG WILL DEVELOP THIS EVENING AND BECOME WIDESPREAD AFTER
MIDNIGHT ACROSS ALL OF CENTRAL ALABAMA. VISIBILITY MAY BECOME
RESTRICTED IN LOCAL AREAS TO ONE MILE OR LESS. IF YOU ENCOUNTER
THESE REDUCED VISIBILITY SITUATIONS...EXERCISE EXTRA CAUTION AND
SLOW DOWN.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD FOG IS POSSIBLE THROUGH 9 AM SATURDAY MORNING ACROSS ALL
OF CENTRAL ALABAMA. VISIBILITY MAY BECOME RESTRICTED IN LOCAL AREAS
TO ONE MILE OR LESS. IF YOU ENCOUNTER THESE REDUCED VISIBILITY
SITUATIONS...EXERCISE EXTRA CAUTION AND SLOW DOWN.

SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY
NIGHT FOR ALL OF CENTRAL ALABAMA. THE HAZARDOUS THREATS INCLUDE
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THESE STORMS MAY DEVELOP
AS AN UPPER LEVEL DISTURBANCE MOVES OVER THE AREA.

SEVERE THUNDERSTORMS ARE ALSO POSSIBLE MONDAY EVENING THROUGH
TUESDAY NIGHT ACROSS ALL OF CENTRAL ALABAMA. THE HAZARDOUS THREATS
INCLUDE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THE STORMS
WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS
CENTRAL ALABAMA BY EARLY WEDNESDAY.

WE ARE IN THE HEART OF SEVERE WEATHER SEASON...SO PAY SPECIAL
ATTENTION TO ADDITIONAL DETAILS AS WE APPROACH THESE POTENTIAL
HAZARDOUS DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY SATURDAY AND EARLY NEXT WEEK.

In the hours before

Special weather statement, Mar 31, 4:27 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 AM CDT SAT MAR 31 2012

ALZ042-044-311015-
LOWNDES AL-MONTGOMERY AL-
427 AM CDT SAT MAR 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTGOMERY AND
SOUTHEASTERN LOWNDES COUNTIES UNTIL 515 AM CDT...

AT 424 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF LOGAN...OR 6 MILES NORTHEAST OF FORT
DEPOSIT...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MEADVILLE...
  LOGAN...
  DAVENPORT...
  PINTLALA...
  SELLERS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3214 8673 3222 8601 3197 8600 3196 8630
      3204 8631 3205 8639 3196 8641 3196 8672
TIME...MOT...LOC 0927Z 268DEG 18KT 3206 8650
Special weather statement, Mar 31, 5:18 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 AM CDT SAT MAR 31 2012

ALZ042-044-049-311100-
LOWNDES AL-MONTGOMERY AL-PIKE AL-
518 AM CDT SAT MAR 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIKE...MONTGOMERY
AND EASTERN LOWNDES COUNTIES UNTIL 600 AM CDT...

AT 518 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF HAYNEVILLE...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MEADVILLE...
  LOGAN...
  CANTELOUS...
  DAVENPORT...
  DANNELLY FIELD...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3193 8618 3196 8619 3196 8630 3205 8631
      3204 8639 3196 8641 3199 8661 3237 8657
      3234 8653 3234 8650 3237 8647 3231 8600
      3205 8600 3204 8597 3190 8595
TIME...MOT...LOC 1018Z 272DEG 18KT 3212 8651
Special weather statement, Mar 31, 5:33 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 AM CDT SAT MAR 31 2012

ALZ045-046-048-311115-
BULLOCK AL-MACON AL-RUSSELL AL-
533 AM CDT SAT MAR 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...SOUTHEASTERN MACON AND
NORTHEASTERN BULLOCK COUNTIES UNTIL 615 AM CDT...

AT 530 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF GUERRYTON...OR 10 MILES WEST OF
HURTSBORO...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HURTSBORO...
  PHENIX CITY...
  GUERRYTON...
  SOCIETY HILL...
  UCHEE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3216 8505 3214 8514 3215 8527 3213 8558
      3215 8581 3247 8560 3247 8544 3241 8543
      3241 8533 3247 8533 3248 8500
TIME...MOT...LOC 1033Z 276DEG 18KT 3226 8557

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:27 AM CDTSpecial Weather StatementBMXLowndes48 min
Mar 31, 5:18 AM CDTSpecial Weather StatementBMXMontgomery42 min
Mar 31, 5:27 AM CDTAreal Flood AdvisoryBMXLowndes, Montgomery3 hr
Mar 31, 5:56 AM CDTDense Fog AdvisoryBMXFayette, Lamar, Marion, Walker, Winston3 hr
Mar 31, 6:11 AM CDTSpecial Weather StatementBMXBullock, Macon, Russell49 min
Mar 31, 6:48 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Macon, Pike, Russell117 min
Mar 31, 7:32 AM CDTFlash Flood WarningBMXLowndes, Montgomery3 hr
Mar 31, 4:23 PM CDTSpecial Weather StatementBMXWinston37 min
Mar 31, 4:39 PM CDTSevere Thunderstorm WarningBMXWinston36 min
Mar 31, 4:48 PM CDTSpecial Weather StatementBMXWalker27 min
Mar 31, 5:08 PM CDTSevere Thunderstorm WarningBMXWalker, Winston52 min
Mar 31, 5:32 PM CDTSevere Thunderstorm WarningBMXWalker, Winston43 min
Mar 31, 5:38 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah37 min
Mar 31, 5:46 PM CDTSevere Thunderstorm WarningBMXBlount44 min
Mar 31, 5:49 PM CDTSpecial Weather StatementBMXCherokee26 min
Mar 31, 5:52 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker38 min
Mar 31, 6:08 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Etowah, St. Clair52 min
Mar 31, 6:11 PM CDTSevere Thunderstorm WarningBMXWalker49 min
Mar 31, 6:19 PM CDTSevere Thunderstorm WarningBMXWinston41 min
Mar 31, 6:35 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker40 min
Mar 31, 6:37 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, St. Clair, Talladega38 min
Mar 31, 6:57 PM CDTSevere Thunderstorm WarningBMXWalker33 min
Mar 31, 6:58 PM CDTSevere Thunderstorm WarningBMXWinston32 min

Nearby

Special Weather Statements in Alabama, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.